# SDR 08FDEA01951

- Difficulty date: May 22, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 65295984
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN DECK FLOOR DITCHING PAN ASSY IS CRACKED WITH INTERIM COMPOSITE REPAIR BS 1176 - 1183, RBL 18-27, WL 208 REMOVED OLD DITCHING PAN.  FABRICATED NEW DITCHING PAN OUT OF 6061-O, HEAT TREATED TO T-6, DRILLED TRIMMED, TREATED PRIMED AND INSTALLED. REF BAC DWG 65-  29548, FED EX GMM 7-0-1001, THIS IS CLASSIFIED AS A MINOR REPAIR.
